On a Superlinear Elliptic Boundary Value Problem.

Peter Hess; Bernhard Ruf

Mathematische Zeitschrift (1978/79)

  • Volume: 164, page 9-14
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Hess, Peter, and Ruf, Bernhard. "On a Superlinear Elliptic Boundary Value Problem.." Mathematische Zeitschrift 164 (1978/79): 9-14. <http://eudml.org/doc/172762>.

@article{Hess1978/79,
author = {Hess, Peter, Ruf, Bernhard},
journal = {Mathematische Zeitschrift},
keywords = {Existence of Multiple Solutions; Superlinear Elliptic Boundary Value Problem; Nonlinear Dirichlet Problem},
pages = {9-14},
title = {On a Superlinear Elliptic Boundary Value Problem.},
url = {http://eudml.org/doc/172762},
volume = {164},
year = {1978/79},
}

TY - JOUR
AU - Hess, Peter
AU - Ruf, Bernhard
TI - On a Superlinear Elliptic Boundary Value Problem.
JO - Mathematische Zeitschrift
PY - 1978/79
VL - 164
SP - 9
EP - 14
KW - Existence of Multiple Solutions; Superlinear Elliptic Boundary Value Problem; Nonlinear Dirichlet Problem
UR - http://eudml.org/doc/172762
ER -

NotesEmbed ?

top

You must be logged in to post comments.